# SDR DALA1212129202

- Difficulty date: February 22, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORRSION ON LSTR 30 STA 1300-1388.  REMOVED CORROSION ON LSTR 30 BETWEEN STA 1300-1388.  OUT OF LIMITS FROM STA 1379-1388 REF MD90 SRM 53-00-01.  REMOVED CORRODED SECTION STA 1354-1388 L STR 30.  DRILLED NEW STR P/N 52912727.  TREATED, PRIMED, AND TOP COATED REF MD90 SRM 51-10-03 & 51-10-04.  INSTALLED REPAIR PER MD 90 SRM 51-30-02 & 51-30-05 (SRM 51-30-02).
